Elliptic partial differential equations with almost-real coefficients

Elliptic partial differential equations with almost-real coefficients

by Barton, Ariel

Type Book
Rate 0.0 /5

Title Statements

  • Full title :Elliptic partial differential equations with almost-real coefficients / Ariel Barton.

Edition Statements

  • Publication Date:2013.

Publication Statements

Notes

"May 2013, volume 223, number 1051 (fifth of 5 numbers)."

The Physical Object

  • Description:v, 108 pages : : illustrations ; : 26 cm.

Edition Identifiers

  • ISBN:9780821887400, 0821887408
  • oclc:ocn827082875
  • LC Classification:QA329.42
  • Dewey Decimal:515/.3533

Subjects

Writers

More from this Series

  • Decompositions of operator algebras

    1971
    more →
    Decompositions of operator algebras
  • Decompositions of operator algebras

    (1971)
    more →
    Decompositions of operator algebras
  • Decompositions of operator algebras

    1967.
    more →
    Decompositions of operator algebras
  • Decompositions of operator algebras

    1951
    more →
    Decompositions of operator algebras
  • Decompositions of operator alge .

    1989.
    more →
    Decompositions of operator alge .

Rate & Review

0.0/5
(0 people Voted)

No reviews yet. Be the first to rate this work.

Files & Downloads

  • Elliptic partial differential equations with almo…

    PDF · 927.8 KB · updated